# SDR USAA2012082000002

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 58,392 hours, 21,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLOOR EXIT SIGN AT 1R MISSING.  INSTALLED EXIT SIGN COVER 1R DOOR.
